RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 175, Number 1  


The Yang–Mills theory as a massless limit of a massive gauge-invariant model
A. A. Slavnov
3
Pauli theorem in the description of $n$-dimensional spinors in the Clifford algebra formalism
D. S. Shirokov
11
A note on the extended dispersionless Toda hierarchy
Niann-Chern Lee, Ming-Hsien Tu
35
Fermions and Kaluza-Klein vacuum decay: a toy model
V. A. Rubakov, M. Yu. Kuznetsov
50
Periodic traveling-wave-type solutions in circular chains of unidirectionally coupled equations
S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov
62
$p$-Adic Gibbs measures and Markov random fields on countable graphs
U. A. Rozikov, O. N. Khakimov
84
Effect of a measuring instrument in the "Bose condensate" of a classical gas in a phase transition and in experiments with negative pressure
V. P. Maslov
93
Transverse electrical conductivity of a quantum collisional plasma in the Mermin approach
A. V. Latyshev, A. A. Yushkanov
132
ERRATUM in A. I. Oksak “Quantization of stationary Gaussian random processes and their generalizations” (2012, Vol. 173, No. 3)
144
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019